Research Repository

Some Representations of pi

Sofo, Anthony (2004) Some Representations of pi. Gazette, 31 (3). pp. 184-189. ISSN 0311-0729

Full text for this resource is not available from the Research Repository.

Abstract

In this paper we consider a particular integral from which we may develop identities for pi.

Item Type: Article
Uncontrolled Keywords: ResPubID7601, hypergeometric summation, definite integration
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0199 Other Mathematical Sciences Information Systems
Depositing User: VUIR
Date Deposited: 20 Mar 2012 02:00
Last Modified: 20 Mar 2012 02:00
URI: http://vuir.vu.edu.au/id/eprint/2660
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar